MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CUP IMPACTOR BOLT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CUP IMPACTOR BOLT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 1440-2011
Medical Device Problem Codes Difficult to Remove (1528); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Cup impactor bolt in dsa instrument was not removed from trident ii cup after impacting with curved cup bolt impactor during cup insertion.They were not separated even after sterilization.There were not additional items can be replaced, so that the items in other company were used in the case.10 to 15 minutes surgical delay occur for replacing the products.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding disassembly issue involving a da instrument bolt was reported.The event was confirmed.Method & results: product evaluation and results: visual inspection of the returned devices indicated that the shell and the bolt were assembled and could not be disassembled by hand or with tools.Damage consistent with attempted implantation/explantation is visible on the surfaces of the devices.The reported event is confirmed.Material analysis not performed as the devices could not be disassembled.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the shell impactor bolt in dsa instrument could not be removed from trident ii cup after impacting with curved cup bolt impactor during cup insertion.They were not separated even after sterilization.The exact cause of the event could not be determined.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
CUP IMPACTOR BOLT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13248192
Report Number0002249697-2022-00075
Device Sequence Number4520811
Product Code LPH
UDI-Device Identifier07613327196245
UDI-Public07613327196245
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K123604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number1440-2011
Device Catalogue Number1440-2011
Device Lot NumberERFPK4
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale